# SDR UPS05845577

- Difficulty date: September 22, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,876 hours, 46,490 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 461265OU
- Part serial: 505405
- Condition: Cracked
- Location: Bs 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP L33R END FITTING CRACKED AT STA 12.  REMOVED AND REPLACED END FITTING AT STA 12 L33R IAW SRM 51-3-0 AND SRM 51-1-20D.
